A 62-year-old female asked:
have been taking 20mg of prozac for 8 mos...makes me feel dizzy and numb.would lexapro (escitalopram) be a better fit?
1 doctor answer • 2 doctors weighed in
Dentistry 29 years experience
Talk to your Doctor: There are many options for antidepressants & sometimes it takes several tries to find the best one for an individual patients that will cause the fewest side effects. Also, there could be some other reason than the medicaiton for your dizziness that needs to be addressed so that needs to be evaluated as well!
5156 viewsReviewed >2 years ago
Last updated Sep 3, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.